MathSciNet Relay Station
MathSciNet bibliographic data
MR1452824 46E35 (58G99)
Rothaus, O. S. Logarithmic Sobolev inequalities and the growth of $L^p$ norms. Proc. Amer. Math. Soc. 126 (1998), no. 8, 2309–2314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement